Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 89, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 16, 2023, 4:11 PM EDT for Brevard County, Florida. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2023, 4:11 PM EDT (20:11 UTC)
- Expired
- Jun 16, 2023, 4:30 PM EDT
- In force
- 19 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 10 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 4:20 PM EDT | TSTM WND GST 52 | 1 Nne Patrick Air Force, FL | KCOF AWOS measured a wind gust of 45kt/52mph from the west. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1699 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 9.6
The text
As transmitted.
947
WUUS52 KMLB 162011
SVRMLB
FLC009-162030-
/O.NEW.KMLB.SV.W.0089.230616T2011Z-230616T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
411 PM EDT Fri Jun 16 2023
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Central Brevard County in east central Florida...
* Until 430 PM EDT.
* At 409 PM EDT, a severe thunderstorm was located near Camp Holly
Fish Camp, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Palm Bay, Melbourne, Satellite Beach, Indialantic and Camp Holly
Fish Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2807 8087 2808 8087 2809 8086 2822 8086
2825 8084 2827 8057 2819 8056 2804 8050
TIME...MOT...LOC 2009Z 272DEG 34KT 2816 8077
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Heil1 follow-up statement
659
WWUS52 KMLB 162028
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
428 PM EDT Fri Jun 16 2023
FLC009-162038-
/O.EXP.KMLB.SV.W.0089.000000T0000Z-230616T2030Z/
Brevard FL-
428 PM EDT Fri Jun 16 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BREVARD COUNTY WILL
EXPIRE AT 430 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.
LAT...LON 2807 8087 2808 8087 2809 8086 2822 8086
2825 8084 2827 8057 2819 8056 2804 8050
TIME...MOT...LOC 2028Z 272DEG 34KT 2815 8058
$$
HeilWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:42 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 16, 2:42 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 242 PM EDT Fri Jun 16 2023 ...New MARINE, AVIATION... .DISCUSSION... Issued at 309 AM EDT Fri Jun 16 2023 Current-Tonight...It continues to be very warm and humid across ECFL with temps in the U80s to L90s areawide with some values eventually topping out in the M90s. Dewpoints generally in the L-M70s (few U70s) giving way to peak Heat Indices in the 100-106F range. Remember: Persons working or spending time outdoors today should be sure to stay hydrated and take plenty of breaks in air conditioning, if available. NEVER leave children or pets unattended in a car for any length of time. Another item is that Southwest to West winds have been higher than forecast across the area. Many locations will see sustained wind speeds of 15 to 25 mph with frequent gusts to 25 to 35 mph through the afternoon. Winds are forecast to gradually diminish through the evening. Convective activity beginning to pop across ECFL as daytime heating along with the WCSB traversing the peninsula once again today. The aforementioned breezy/gusty SW/W winds will inhibit development of the ECSB altogether. Still feeling the greatest coverage and intensity will be near Orlando southward going forward through sunset. We continue in a "troughy" pattern aloft with forecast H500 temps near - 10C and NWRLY flow at this level pushing embedded shortwave impulses across the central peninsula this afternoon into tonight. Primary threats from SCT storms this afternoon thru sunset will remain torrential downpours, frequent lightning strikes, gusty winds of 40-55 mph with a storm or two up to 60 mph, and small hail - perhaps up to quarter-size in 1 or 2 storms. With this "unique" weather pattern, a brief tornado cannot be ruled out either. Timing of highest coverage should range from late afternoon-early evening, though it again remains to be seen if later evening or overnight activity to the north is able to hold together and push southeast across the I-4 corridor area. This may be driven, in part, by vigorous shortwave impulses aloft. For the overnight, winds settle back down to 5-10 mph, under MCloudy skies and temps L-M70s. However, can't rule out cold pools from storms leading to lower overnight temperatures in some locations. PREVIOUS EXTENDED FORECAST DISCUSSION SLIGHTLY MODIFIED... Sat/Sat night...Short wave troughs rounding the top of the upper ridge centered over the lower Rio Grande Valley TX will slide SE across FL and reinforce the larger scale upper troughing. Moisture will increase but so will cloudiness, limiting sfc heating somewhat and holding max temps to the lower 90s. Given the upper support, expect a higher coverage of rain/storms (70 percent) with a few storms becoming strong/marginally severe esp if more sfc heating occurs. Forecast model soundings show considerable altocu which could make for a considerably cloudy day. The deep layer westerly flow will not be as strong as today so there is a better chance for a sea breeze to develop and be pinned near the coast. Rain chances should continue into Sat night as addl upper support spreads over the area. Also, to think about if we do indeed have extensive morning convection from an MCS, then the atmosphere will take time to recover into the afternoon, if it does at all. Much uncertainty remains with short-term model guidance. In addition, the SPC has upgraded ALL of ECFL to a Slight Risk (Day 2) for Severe Storms on Saturday. Sun-Thu...A period of above normal rain chances is expected. A stronger shortwave trough will round the top of the aforementioned mid level ridge Sun and cut-off over the southern Appalachians and retrograde S/SW to the central Gulf coast mid week. The persistent deep layer offshore (W/SW) flow will continue into early next week then turn out of the S/SW in response to the upper low. This should pull deep moisture northward into the FL peninsula Tue and beyond. The increased clouds and rain/storms will hold max temps around 90/lower 90s, more seasonable for mid June. Have capped rain chances at 60 percent for now. There is an increased risk of locally heavy rainfall next week. && .MARINE... Issued at 217 PM EDT Fri Jun 16 2023 Surface ridge axis remains surpressed south/east of our local area. Southwest to West flow remains dominant. The offshore flow remains moderate and we are not expecting the ECSB to develop. Wind speeds typically 10-15 kts near shore, but will see periods out past 20 nm of 15-20 kt winds into tonight. Seas mainly 2-3 ft but could build up to 4 ft offshore - especially Cape northward. Scattered offshore-moving showers and storms in the afternoon and evening. This activity should focus further south (of the Cape) late afternoon-evening. Due to the continued unusual weather pattern mariners will need to watch for some late evening - overnight activity, especially if storm complexes over north FL are able to hold together and drop southeastward toward/across the area - mainly Cape northward. Some storms could become strong to marginally severe over the next 24 hrs, producing gusts over 34 kts, frequent cloud to water lightning, torrential downpours, and small hail. Winds and seas locally higher invof convection. PREVIOUS EXTENDED MARINE FORECAST DISCUSSION... Sat-Tue...Persistent pattern of moderate to occasionally fresh SW to WSW (offshore) flow is forecast to continue through the weekend. This will tend to keep seas suppressed near the coast at 1-2 feet with 3 feet offshore. The sea breeze should form each late aftn but remained pinned near the coast, mainly south of the Cape. The primary concern for mariners will be strong offshore-moving storms producing locally higher winds and seas. Wind flow should become more S/SW Mon-Tue which should pull deeper moisture northward and increase coverage of clouds/precip. && .AVIATION... (18Z TAFS) Issued at 217 PM EDT Fri Jun 16 2023 Generally VFR continue with considerable uncertainty remaining regarding convective evolution again this afternoon. Think the focus for TSRA and perhaps future AMDs will be from MCO/ISM/TIX southward. Farther north, any chance for VCSH/VCTS will be brief thru 22z at LEE/SFB/DAB. Included VCTS at the southern sites, especially MLB southward thru around 00z. TEMPOs may be necessary as storm potential becomes clearer after 19z-20z. Brief MVFR/IFR conds are possible with heavier TSRA, including the potential for gusty and variable winds. Outside of convection, WSW winds are gusting 20-30 kt at times. Speeds will decrease after 00z to around 7-10 kt, perhaps remaining a bit higher at coastal terminals. Additional SHRA/TSRA are possible as early as 08z-10z Sat. across northern sites (LEE/MCO to DAB), spreading southward after 12z-13z to the southern terminals. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 90 72 89 / 40 70 60 60 MCO 75 91 74 91 / 40 70 60 60 MLB 75 92 74 89 / 30 70 60 60 VRB 75 92 74 91 / 30 70 60 60 LEE 75 90 74 90 / 50 70 60 60 SFB 76 91 74 91 / 40 70 60 60 ORL 76 92 75 91 / 40 70 60 60 FPR 75 92 74 90 / 40 70 60 60 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && SHORT TERM...Sedlock LONG TERM....Law AVIATION...Schaper
Hazardous weather outlook, Jun 16, 1:12 PM EDT, 2 hours 59 minutes before
Hazardous Weather Outlook...Updated to add Wind Threat Level National Weather Service Melbourne FL 112 PM EDT Fri Jun 16 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-170000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 112 PM EDT Fri Jun 16 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Isolated to scattered lightning storms, some of which could become strong to marginally severe, will be possible across all of east central Florida this afternoon and evening. The threat appears greatest south of an Orlando - Cape Canaveral line. Storm threats will include gusty winds to 50 mph, with the potential for isolated damaging wind gusts to 60 mph, frequent cloud-to-ground lightning strikes, coin-sized hail, and torrential downpours. There is also a small risk of brief tornado on boundary interactions. Minor to nuisance flooding may occur for areas that receive multiple rounds of storms, as well as for locations that may have observed heavy rainfall in recent days. .EXCESSIVE HEAT IMPACT... The combination of hot afternoon temperatures in the low to mid 90s and high humidity will lead to peak Heat Indices between 100 and 106 degrees this afternoon. Persons engaged in outdoor activities should remain well hydrated and take indoor rest breaks in an air conditioned location, if available. NEVER leave children or pets unattended in a car for any amount of time. .MARINE THUNDERSTORM GUST IMPACT... Wind gusts of 35 knots or greater will be possible over inland lakes, the Intracoastal Waterway, and Atlantic waters, as lightning storms move eastward at 10 to 15 knots. The threat appears greatest from Orlando - Cape Canaveral southward this afternoon and evening. Boaters across the Intracoastal and near shore Atlantic waters should watch for storms approaching from the west and seek safe shelter well in advance as storms will be offshore-moving. .WIND AND SEA IMPACT... Freshening southwesterly winds will periodically increase 15 to 20 knots well offshore the Volusia and Brevard Atlantic waters today, and possibly tonight. Small craft should Exercise Caution out past 20 nautical miles. .HIGH WIND IMPACT... Breezy to Windy conditions are occurring across east central Florida this afternoon. Expect Southwest to West winds to average between 15 and 25 mph at times with frequent gusts to 25 to 35 mph across the area. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Scattered lightning storms are forecast through early next week. The threat for gusty winds, small hail, frequent lightning, and torrential downpours will continue each afternoon. A few storms could be strong to marginally severe Saturday. Temperatures will remain unseasonably warm into early next week, with highs reaching the low to mid 90s. These hot temperatures combined with high humidity will push peak afternoon Heat Indices to between 102 and 107 degrees, just below Heat Advisory criteria. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Sedlock/Haley
In the hours before
Special weather statement, Jun 16, 3:39 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Melbourne FL
339 PM EDT Fri Jun 16 2023
FLZ053-547-162015-
Osceola FL-Inland Southern Brevard FL-
339 PM EDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of southwestern Brevard
and northeastern Osceola Counties through 415 PM EDT...
At 339 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Saint Cloud, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Holopaw, Harmony, Forever Florida, Deer Park and Alligator Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2823 8137 2825 8082 2791 8085 2804 8136
2807 8137 2807 8135 2808 8135 2809 8139
TIME...MOT...LOC 1939Z 273DEG 36KT 2814 8128
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
HeilSpecial weather statement, Jun 16, 3:40 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Melbourne FL
340 PM EDT Fri Jun 16 2023
FLZ041-141-162015-
Coastal Volusia FL-Inland Volusia FL-
340 PM EDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of north central
Volusia County through 415 PM EDT...
At 340 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Bunnell, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Daytona Beach, Ormond Beach, South Daytona, Holly Hill and
Ormond-By-the-Sea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2943 8107 2915 8092 2925 8132 2926 8132
2927 8115 2941 8116 2943 8111
TIME...MOT...LOC 1940Z 273DEG 36KT 2934 8125
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
HeilSpecial weather statement, Jun 16, 3:41 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Melbourne FL
341 PM EDT Fri Jun 16 2023
FLZ045-053-144-162015-
Osceola FL-Orange FL-Southern Lake County FL-
341 PM EDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of southern Lake,
southwestern Orange and northwestern Osceola Counties through 415 PM
EDT...
At 341 PM EDT, Doppler radar was tracking a strong thunderstorm near
Four Corners, or 8 miles west of Bay Lake, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kissimmee, Bay Lake, Celebration, Intercession City and Four Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2844 8174 2844 8137 2822 8142 2824 8155
2826 8156 2826 8166 2835 8166 2835 8176
TIME...MOT...LOC 1941Z 278DEG 33KT 2836 8171
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SchaperLocal storm report, Jun 16, 3:59 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
359 PM EDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Tstm Wnd Gst 1 SE Gray Acres Mobile 29.13N 81.02W
06/16/2023 E45 mph Volusia FL Trained Spotter
Trained spotter estimates winds of 45 to 50 mph.
&&
Event Number MLB2300236
SchaperSpecial weather statement, Jun 16, 3:59 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Melbourne FL
359 PM EDT Fri Jun 16 2023
FLZ053-547-647-747-162045-
Southern Brevard Barrier Islands FL-Osceola FL-
Inland Southern Brevard FL-Mainland Southern Brevard FL-
359 PM EDT Fri Jun 16 2023
...Strong thunderstorms will impact portions of southern Brevard and
east central Osceola Counties through 445 PM EDT...
At 359 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Viera to near Camp Holly Fish Camp to 8
miles north of Lake Marian. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa Beach and Satellite Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2784 8048 2785 8049 2784 8050 2786 8088
2795 8126 2812 8092 2829 8085 2830 8056
2819 8056 2784 8041
TIME...MOT...LOC 1959Z 275DEG 42KT 2825 8079 2809 8084 2799 8108
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HeilLocal storm report, Jun 16, 4:10 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Melbourne FL
410 PM EDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM Tstm Wnd Gst 3 E Merritt Island 28.36N 80.65W
06/16/2023 M51 mph AMZ552 FL Mesonet
&&
Event Number MLB2300237
SchaperThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:13 PM EDT | Special Weather Statement | MLB | Indian River | 32 min |
| Jun 15, 9:11 PM EDT | Special Weather Statement | MLB | Lake | 34 min |
| Jun 15, 9:14 PM EDT | Special Marine Warning | MLB | 91 min | |
| Jun 15, 9:34 PM EDT | Special Weather Statement | MLB | Flagler | 26 min |
| Jun 15, 9:40 PM EDT | Special Weather Statement | MLB | Lake | 35 min |
| Jun 15, 10:07 PM EDT | Special Weather Statement | MLB | Volusia | 53 min |
| Jun 15, 10:11 PM EDT | Special Weather Statement | MLB | Lake | 34 min |
| Jun 15, 10:20 PM EDT | Special Marine Warning | MLB | 115 min | |
| Jun 16, 2:54 PM EDT | Special Weather Statement | MLB | Orange | 36 min |
| Jun 16, 2:56 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 34 min |
| Jun 16, 3:15 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 30 min |
| Jun 16, 3:34 PM EDT | Special Marine Warning | MLB | 56 min | |
| Jun 16, 3:38 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 37 min |
| Jun 16, 3:39 PM EDT | Special Weather Statement | MLB | Osceola | 36 min |
| Jun 16, 3:40 PM EDT | Special Weather Statement | MLB | Flagler | 35 min |
| Jun 16, 3:41 PM EDT | Special Weather Statement | MLB | Orange | 34 min |
| Jun 16, 3:46 PM EDT | Special Marine Warning | MLB | 89 min | |
| Jun 16, 3:47 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 28 min |
| Jun 16, 3:59 PM EDT | Special Weather Statement | MLB | Brevard | 46 min |
| Jun 16, 4:15 PM EDT | Special Weather Statement | MLB | Orange, Seminole, Volusia | 45 min |
| Jun 16, 4:26 PM EDT | Special Marine Warning | MLB | 94 min | |
| Jun 16, 4:34 PM EDT | Special Marine Warning | MLB | 56 min | |
| Jun 16, 4:39 PM EDT | Special Marine Warning | MLB | 66 min | |
| Jun 16, 4:43 PM EDT | Special Weather Statement | MLB | Saint Lucie | 32 min |
| Jun 16, 4:54 PM EDT | Special Weather Statement | MLB | Brevard, Osceola | 51 min |
| Jun 16, 5:26 PM EDT | Special Marine Warning | MLB | 64 min | |
| Jun 16, 5:28 PM EDT | Special Weather Statement | MLB | Indian River, Okeechobee, Saint Lucie | 47 min |
| Jun 16, 5:37 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 23 min |
| Jun 16, 5:41 PM EDT | Special Marine Warning | MLB | 64 min | |
| Jun 16, 6:11 PM EDT | Special Weather Statement | MLB | Martin, Okeechobee, Saint Lucie | 49 min |
| Jun 16, 6:14 PM EDT | Special Marine Warning | MLB | 91 min | |
| Jun 16, 6:19 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Okeechobee, Saint Lucie | 26 min |
| Jun 16, 6:30 PM EDT | Special Marine Warning | MLB | 60 min | |
| Jun 16, 7:02 PM EDT | Special Weather Statement | MLB | Martin | 43 min |
| Jun 16, 7:43 PM EDT | Special Marine Warning | MLB | 32 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.